# SDR RRXA11440

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 56119433
- Condition: Corroded
- Location: Sta 70 L21l L21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION ON FRAME AT STA 70 BELOW CUSP FROM L21L TO L21R.  *** CORRECTIVE ACTION *** REPLACED STA 70 FRAME BELOW CUSP FROM L21L TO L21R DUE TO CORROSION, REF DC8 SRM 51-1-21, 51-1-21D, 51-3-0, 51-9-0, 51-1-11, 53-2-5 AND SRO 8538006
